Differential and Integral Equations

Global, small radially symmetric solutions to nonlinear Schrödinger equations and a gauge transformation

Nakao Hayashi and Tohru Ozawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper proves the global existence of small radially symmetric solutions to the nonlinear Schrödinger equations of the form $$ \begin{cases} i\partial_t u+\frac12\triangle u=F(u, \nabla u, \bar u, \nabla\bar u),& (t,x)\in\mathbb{R}\times\mathbb{R}^n,\\ u(0,x)=\varepsilon_0\phi(|x|),& x\in\mathbb{R}^n, \end{cases} $$ where $n\ge 3$, $\varepsilon_0$ is sufficiently small, $|x|=(\sum\limits_{1\le j\le n}x_j^2)^{1/2}$, $$ F =\sum_{\ell_0\le|\alpha|\le\ell_1}\lambda_\alpha u^{\alpha_1}\bar u^{\alpha_2} +\sum_{\substack {0\le|\alpha|\le\ell_2\\ 1\le |\beta|\le\ell_3}} \lambda_{\alpha\beta}u^{\alpha_1}\bar u^{\alpha_2}(\sum_{1\le j\le n}|\partial_ju|^2)^{\beta_1}(\sum_{1\le j\le n}(\partial_ju)^2)^{\beta_2} (\sum_{1\le j\le n}(\partial_j\bar u)^2)^{\beta_3} $$ with $\lambda_\alpha, \lambda_{\alpha\beta}\in\mathbb{C}$, $\ell_1, \ell_2, \ell_3\in\mathbb{N}$, $\ell_0=3$ for $n=3, 4$, and $\ell_0=2$ for $n\ge 5$. The method depends on the combination of a gauge transformation and generalized energy estimtes and does not require the condition such that $$ \partial_{\nabla u}F\ \text{ is pure imaginary} $$ which is needed for the classical energy method.

Article information

Source
Differential Integral Equations, Volume 8, Number 5 (1995), 1061-1072.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369056044

Mathematical Reviews number (MathSciNet)
MR1325546

Zentralblatt MATH identifier
0823.35157

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 35K55: Nonlinear parabolic equations 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Hayashi, Nakao; Ozawa, Tohru. Global, small radially symmetric solutions to nonlinear Schrödinger equations and a gauge transformation. Differential Integral Equations 8 (1995), no. 5, 1061--1072. https://projecteuclid.org/euclid.die/1369056044


Export citation